NARMS name details

Eteone siphodonta (Delle Chiaje, 1830)

332797  (urn:lsid:marinespecies.org:taxname:332797)

 unaccepted (superseded subsequent combination)
Species
marine, brackish, fresh, terrestrial
recent only
(of ) Delle Chiaje, Stefano. (1822 [1830]). Memorie sulla storia e notomia degli animali senza vertebre del regno di Napoli. , available online at http://www.biodiversitylibrary.org/item/40484#5
page(s): Plate 80, fig. 3, 7, & 8; note: spelling as 'lumbrinerus' [sic] siphodonta [details]   
Read, G.; Fauchald, K. (Ed.) (2021). World Polychaeta database. Eteone siphodonta (Delle Chiaje, 1830). Accessed through: Costello, M.J.; Bouchet, P.; Boxshall, G.; Arvanitidis, C.; Appeltans, W. (2021) European Register of Marine Species at: https://marbef.org/data/aphia.php?p=taxdetails&id=332797 on 2022-10-05
Costello, M.J.; Bouchet, P.; Boxshall, G.; Arvanitidis, C.; Appeltans, W. (2022). European Register of Marine Species. Eteone siphodonta (Delle Chiaje, 1830). Accessed at: https://vliz.be/vmdcdata/narms/narms.php?p=taxdetails&id=332797 on 2022-10-05
Date
action
by
2008-03-17 10:44:16Z
created
2008-03-26 11:36:43Z
changed
2017-07-25 22:17:49Z
changed

original description  (of ) Delle Chiaje, Stefano. (1822 [1830]). Memorie sulla storia e notomia degli animali senza vertebre del regno di Napoli. , available online at http://www.biodiversitylibrary.org/item/40484#5
page(s): Plate 80, fig. 3, 7, & 8; note: spelling as 'lumbrinerus' [sic] siphodonta [details]   

context source (HKRMS) Shin, P. K. S. (1998). Biodiversity of subtidal benthic polychaetes in Hong Kong coastal waters. In: Proceedings of the Third International Conference on the Marine Biology of the South China Sea, The Marine Biology of the South China Sea (ed. Morton,B.), PP57-74. Hong Kong University Press, Hong Kong. [details]   

basis of record Fauchald, K. (2007). World Register of Polychaeta. , available online at http://www.marinespecies.org/polychaeta [details]   

redescription Vieitez, J.M.; M.A.; Alós, C.; Parapar, J.; Besteiro, C.; Moreira, J.; Nunez, J.; Laborda, J.; and San Martin, G. (2004). Annelida Polychaeta I. Fauna Iberica. Ramos, M.A. et al (Eds.). Museo Nacional de Ciencias Naturales, CSIC, Madrid, Vol. 25:1-530 [sections separate authorship not recognised here].
page(s): 175-176 [details]   
 
 Present  Inaccurate  Introduced: alien  Containing type locality